# SDR SWAA2019111938896

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 47,468 hours, 28,395 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65C16820
- Condition: Out Of Position
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR  GIRT BAR MALFUNCTIONED.          / ADJUSTED GIRT BAR HOLDING CLIPS ON PER SIP.
